# SDR R61A201908220863

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,876 hours, 8,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 AND #3 FROM FRONT EMERGENCY LIGHTS ARE OUT. R&R ELPU #2 IAW AMM 33-50-01, OPS CHECK GOOD.
